# SDR QXEA2011091900812

- Difficulty date: September 11, 2011
- Submitted: September 19, 2011
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 25,295 hours, 26,512 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT NACELLE FIREWALL SUSPECTED CRACKED AT UPPER INBD CORNER.  ACFT DOWN FOR C-CHECK.
